On Normal Meromorphic Functions.

Shinji Yamashita

Mathematische Zeitschrift (1975)

  • Volume: 141, page 139-146
  • ISSN: 0025-5874; 1432-1823

How to cite


Yamashita, Shinji. "On Normal Meromorphic Functions.." Mathematische Zeitschrift 141 (1975): 139-146. <http://eudml.org/doc/172161>.

author = {Yamashita, Shinji},
journal = {Mathematische Zeitschrift},
pages = {139-146},
title = {On Normal Meromorphic Functions.},
url = {http://eudml.org/doc/172161},
volume = {141},
year = {1975},

AU - Yamashita, Shinji
TI - On Normal Meromorphic Functions.
JO - Mathematische Zeitschrift
PY - 1975
VL - 141
SP - 139
EP - 146
UR - http://eudml.org/doc/172161
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.